# SDR SWAA2021091315938

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 73,117 hours, 43,159 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 193B
- Condition: Damaged
- Location: Wng-Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B FASTENER HOLES ENLARGED AT LOCATIONS 1 - 36 AND 38 / [01] C/W REMOVED AND REPLACED PANEL 193B REF SRM 51-40-02; [02] REMOVED AND REPLACED PNL 193B REF SRM 51-40-02; [03] C/W
